# SDR SIMA20180422003

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 34,404 hours, 30,066 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED ATT IN ISIS DURING FLIGHT.  FOLLOWED FIM 34-01-00-810-801-A,  FOUND TO BE IN A TRANSITORY CONDITION
